Rocky Mountain Journal of Mathematics

Elliptic Beta Integrals and Mudular Hypergeometric Sums: An Overview

J.F. van Diejen and V.P. Spiridonov

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 32, Number 2 (2002), 639-656.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1181070091

Digital Object Identifier
doi:10.1216/rmjm/1030539690

Mathematical Reviews number (MathSciNet)
MR1934909

Citation

van Diejen, J.F.; Spiridonov, V.P. Elliptic Beta Integrals and Mudular Hypergeometric Sums: An Overview. Rocky Mountain J. Math. 32 (2002), no. 2, 639--656. doi:10.1216/rmjm/1030539690. http://projecteuclid.org/euclid.rmjm/1181070091.


Export citation

References

  • G.E. Andrews, R. Askey and R. Roy, Special functions, Cambridge University Press, Cambridge, 1999.
  • R. Askey, An elementary evaluation of a beta type integral, Indiana J. Pure Appl. Math. 14 (1983), 892-895.
  • --------, Beta integrals in Ramanujan's papers, his unpublished work and further examples, in Ramanujan revisited, G.E. Andrews, R.A. Askey, B.C. Berndt, K.G. Ramanathan and R.A. Rankin, eds., Academic Press, Boston, 1988.
  • R. Askey and J. Wilson, Some basic hypergeometric orthogonal polynomials that generalize Jacobi polynomials, Mem. Amer. Math. Soc. 54 (1985),
  • E. Date, M. Jimbo, A. Kuniba, T. Miwa and M. Okado, Exactly solvable SOS models II: Proof of the star-triangle relation and combinatorial identities, in Conformal field theory and lattice models, M. Jimbo, T. Miwa and A. Tsuchiya, eds., Advanced Studies in Pure Math. 16 (1988), 17-122.
  • R.Y. Denis and R.A. Gustafson, An $SU(n)$ $q$-beta integral transformation and multiple hypergeometric series identities, SIAM J. Math. Anal. 23 (1992), 552-561.
  • G. Felder and A. Varchenko, The elliptic gamma function and $SL(3,\z)\bowtie \z^3$, Adv. Math. 156 (2000), 44-76.
  • I.B. Frenkel and V.G. Turaev, Elliptic solutions of the Yang-Baxter equation and modular hypergeometric functions, in The Arnold-Gelfand mathematical seminars, V.I. Arnold, I.M. Gelfand, V.S. Retakh and M. Smirnov, eds., Birkhäuser, Boston, 1997.
  • G. Gasper and M. Rahman, Basic hypergeometric series, Cambridge University Press, Cambridge, 1990.
  • R.A. Gustafson, Some $q$-beta and Mellin-Barnes integrals with many parameters associated to the classical groups, SIAM J. Math. Anal. 23 (1992), 525-551.
  • --------, Some $q$-beta integrals on $SU(n)$ and $Sp(n)$ that generalize the Askey-Wilson and Nassrallah-Rahman integrals, SIAM J. Math. Anal. 25 (1994), 441-449.
  • K.W.J. Kadell, A proof of the $q$-Macdonald-Morris conjecture for $BC_n$, Mem. Amer. Math. Soc. 108 (1994),
  • G.M. Lilly and S.C. Milne, The $C_l$ Bailey transform and Bailey lemma, Constr. Approx. 9 (1993), 473-500.
  • I.G. Macdonald, Constant term identities, orthogonal polynomials, and affine Hecke algebras, Doc. Math. DMV Extra Volume ICM 1 (1998), 303-317.
  • S.C. Milne, The multi-dimensional $_1\Psi_1$ sum and Macdonald identities for $A^(1)_l$, in Theta functions Bowdoin 1987, L. Ehrenpreis and R.C. Gunning, eds., American Math. Soc., Providence, RI, 1989; A $q$-analog of a Whipple's transformation for hypergeometric series in $U(n)$, Adv. Math. 108 (1994), 1-76.
  • S.C. Milne and G.M. Lilly, Consequences of the $A_l$ and $C_l$ Bailey transform and Bailey lemma, Discrete Math. 139 (1995), 319-346.
  • B. Nassrallah and M. Rahman, Projection formulas, a reproducing kernel and a generating function for $q$-Wilson polynomials, SIAM J. Math. Anal. 16 (1985), 186-197.
  • M. Rahman, An integral representation of a $_10\phi_9$ and continuous bi-orthogonal $_10\phi_9$ rational functions, Canad. J. Math. 38 (1986), 605-618.
  • M. Rahman and S.K. Suslov, The Pearson equation and the beta integrals, SIAM J. Math. Anal. 25 (1994), 646-693.
  • H. Rosengren, A proof of a multivariable elliptic summation formula conjectured by Warnaar, preprint.
  • S.N.M. Ruijsenaars, First order analytic difference equations and integrable quantum systems, J. Math. Phys. 38 (1997), 1069-1146.
  • M. Schlosser, Summation theorems for multidimensional basic hypergeometric series by determinant equations, Discrete Math. 210 (2000), 151-169.
  • V.P. Spiridonov, An elliptic beta integral, Proc. Fifth International Conference on Differential Equations and Applications, S. Elaydi, J. Fenner-Lopez and G. Ladas, eds., Gordon and Breach, to appear.
  • --------, On an elliptic beta function, Russian Math. Surveys 56 (2001), 181-182, in Russian.
  • --------, Elliptic beta integrals and special functions of hypergeometric type, Proc. NATO ARW Integrable structures of exactly solvable two-dimensional models of quantum field theory, G. von Gehlen and S. Pakuliak, eds., Kluwer Academic Publishers, 2001; Continuous biorthogonal rational functions from modular hypergeometric series, in preparation.
  • V.P. Spriridonov and A.S. Zhedanov, Spectral transformation chains and some new biorthogonal rational functions, Comm. Math. Phys. 210 (2000), 49-83.
  • J.V. Stokman, On BC type basis hypergeometric orthogonal polynomials, Trans. Amer. Math. Soc. 352 (2000), 1527-1579.
  • J.F. van Diejen, On certain multiple Bailey, Rogers, and Dougall type summation formulas, Publ. Res. Inst. Math. Sci. 33 (1997), 483-508.
  • J.F. van Diejen and V.P. Spiridonov, An elliptic Macdonald-Morris conjecture and multiple modular hypergeometric sums, Math. Res. Letters 7 (2000), 729-746.
  • --------, Elliptic Selberg integrals, Internat. Math. Res. Notices (2001), to appear.
  • --------, Modular hypergeometric residue sums of elliptic Selberg integrals, preprint.
  • S.O. Warnaar, Summation and transformation formulas for elliptic hypergeometric series, preprint.
  • J.A. Wilson, Hypergeometric series, recurrence relations and some new orthogonal functions, Ph.D. thesis, University of Wisconsin, Madison, WI, 1978.
  • --------, Orthogonal functions from Gram determinants, SIAM J. Math. Anal. 22 (1991), 1147-1155.